All my life I have had trouble in the mornings with feeling tired, sick, weak, and fatigued when I woke up. I passed out once in 3rd grade - I felt sick while eating lunch in the cafeteria and fainted on the way to see the nurse. I have often almost passed out in the shower and had to get out and lie down. I also get very shaky, dizzy, fatigued, angry, have outbursts of temper, and get headaches if I wait too long between meals. I have passed out a few times during my life (once in third grade, once in High School), but I can usually control it by lying down and maybe eating something. When I was younger (approx 13), I also once had severe abdominal pain and almost went to the hospital. When I was about 21 this abdominal pain returned and got increasingly worse over several months. I drank a lot from 18-23 so I'm not sure if that has anything to do with it.The painkept me up at night. I received an ultra sound, and the doctors saw nothing. I saw a chiropractor based on my OBGYN's recommendation which helped with the abdominal pain. It still comes back every now and then, but not as bad. Over the last 2 years my symptoms have gotten worse. I was having these hypoglycemic symptoms more often, and in public, especially right after meal time or if I drank alcohol. I would feel sick, like something was really wrong, I'd feel dizzy, and want to leave where I am to go lay down. I sometimes also had tingling in the fingers. The doctor said I was having panic attacks and put me on Lexapro and Xanax. Once I was put on Lexapro everything became terrible and unbearable. I woke up one night with extreme trembling and sweating and wanted to call the ER but my doctor convinced me it was a panic attack from panicking about the medicine. I then passed out a few days later on the floor after immediately waking up and getting out of bed. I ended up in the ER and they said I was fine, but took me off the Lexapro and Xanax and put me on Klonopin. A week later I passed out again, and went back to the ER. I also had shortness of breath, chest pain, chest discomfort, and increased heart rate and blood pressure. They said my EKG was slightly "tachy" and that I had a heart murmur, but that I was fine. They did put me on a beta blocker for 2 days for the heart rate/blood pressure. My question is, are these panic attacks? Should I be on the Klonopin? Can Lexapro increase panic attacks or make hypoglycemia worse? I am really at a loss for what is going on, and none of the doctors seem to be able to figure it out. However, I am prepared with research and am going back to the doctor tomorrow! I am also going to seek a second opinion. Thanks for any help you might be able to provide!
I also took the Glucose test about 2 years ago and my doctor said I was "borderline" - whatever that means - but that she couldn't diagnosis me with hypoglycemia. The hospital also tested my glucose level and said it was fine. I am worried about myself and my health, and do not want to continue to pass out or end up in the hospital again. I am becomming anxious on a daily basis because I don't know what is going on with my body!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?